Read more

 

 

PANADOL WOMAN

Presentation: Box of 52 tablets.

Indicated:
The tratment of
• Headache
• Muscle pain
• Dysmenorrhea (period pain)

DOSE:
Adults (18 years and older): 2 tablets every 6 hours as needed.

CONTRAINDICATIONS:

Do not exceed 8 tablets in 24 hours. Do not administer in children under 18 years of age. It can cause insomnia if taken at night. Do not administer the recommended dose more than four (4) times a day, nor for more than ten (10) consecutive days to adults. Do not use with other products that contain acetaminophen or indicated for the relief of pain, fever, colds or to sleep. Do not exceed recommended dose. Always use the lowest effective dose for the shortest time possible to treat symptoms.

DO NOT EXCEED RECOMMENDED DOSE:
If you take more of this medicine than you should have, see your doctor immediately, even if you have no symptoms, due to the risk of liver damage.

PRODUCT INFORMATION:
Each tablet contains:
Active ingredient:
Acetaminophen.....500mg.
Effect: Analgesic / Antipyretic.
Caffeine.....65mg.
Effect: Improves the analgesic effect.
Excipient qs 1 Tablet.
It does not contain acetylsalicylic acid.

ADDITIONAL INFORMATION:
KEEP OUT OF THE REACH AND SIGHT OF CHILDREN.
Store below 30 ° C. Oral use only.

LEGAL:
MANUFACTURED BY: GlaxoSmithKline Panamá, S.A.,
Trademarks owned or licensed by GSK.

SANITARY RECORDS:
Costa Rica: Nº 2108-GZ-2186
El Salvador: Nº F051819092019
Guatemala: NOPF-38075
Honduras: Nº M-14021
Nicaragua: N ° 0198291107
Panama: 63559

Estimated Time of Arrival: 3 to 6 weeks

price/$38.99